Journal of the Mathematical Society of Japan

Hypersurface with parallel Ricci tensor in a space of constant holomorphic sectional curvature

Tsunero TAKAHASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 19, Number 2 (1967), 199-204.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260478689

Digital Object Identifier
doi:10.2969/jmsj/01920199

Mathematical Reviews number (MathSciNet)
MR0211371

Zentralblatt MATH identifier
0147.40603

Subjects
Primary: 53.74
Secondary: 53.80

Citation

TAKAHASHI, Tsunero. Hypersurface with parallel Ricci tensor in a space of constant holomorphic sectional curvature. J. Math. Soc. Japan 19 (1967), no. 2, 199--204. doi:10.2969/jmsj/01920199. https://projecteuclid.org/euclid.jmsj/1260478689


Export citation